MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY
Model Number 67PFS55
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical tracheostomy|silicone - bivona tubes neo/ped flextend was leaking with additional information received event required trach change out with no adverse events reported.Unknown if tracheostomy was new or long term use.
 
Additional Manufacturer Narrative
Returned device was received for evaluation.During the evaluation of the device the customer reported condition was not confirmed.No fault found.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key11101170
Report Number3012307300-2020-12919
Device Sequence Number16358442
Product Code JOH
UDI-Device Identifier10351688518651
UDI-Public10351688518651
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2024
Device Model Number67PFS55
Device Catalogue Number67PFS55
Device Lot Number3884263
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer01/24/2021
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR